# SDR 20000817SH003

- Difficulty date: June 30, 2000
- Submitted: August 17, 2000
- Operation: General aviation
- Aircraft: N414P
- Make and model: Cessna 414A
- Aircraft serial: 414A0507
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Strainer
- Part number: 17374
- Condition: Restricted
- Location: Oil Line/Wastega
- Part time: 10 hours
- Component: Oil Strainer Ele
- Component part number: EK9052V
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL STRAINER ELEMENT P/N EK9052V INSTALLED UNDER STC BY RAM WHEN AIRCRAFT WAS MODIFIED TO SERIES VII.  ELEMENT PLUGS UP AND HAS NO BYPASS AND LIMITS OIL FLOW TO WASTEGATE AND AIRCRAFT DOES NOT DEVELOP FULL POWER ON TAKEOFF OR AT ALTITUDE.  WITH NEW ELEMENT, AIRCRAFT OPERATES NORMAL.  ELEMENT LASTS ONLY BETWEEN 5 TO 15 HOURS.   (X)
